Stabilizing a class of time delay systems using the Hermite-Biehler theorem

Carregando...
Imagem de Miniatura

Data

2003-08-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Elsevier B.V.

Resumo

In this paper we use the Hermite-Biehler theorem to establish results for the design of fixed order controllers for a class of time delay systems. We extend results of the polynomial case to quasipolynomials using the property of interlacing in high frequencies of the class of time delay systems considered. (C) 2003 Elsevier B.V. All rights reserved.

Descrição

Palavras-chave

stability, delay systems, closed-loop control, interlacing, quasipolynomials

Como citar

Linear Algebra and Its Applications. New York: Elsevier B.V., v. 369, p. 203-216, 2003.